Azithromycin Depressed Level Of Consciousness Side Effect Reports
The following Azithromycin Depressed Level Of Consciousness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Depressed Level Of Consciousness, can occur, and what you can do about them.
A side effect could appear soon after you start Azithromycin or it might take time to develop.
|Delirium, Depressed Level Of Consciousness, Restlessness|
This Depressed Level Of Consciousness side effect was reported by a pharmacist from JAPAN. A 5-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Azithromycin (dosage: See Image, Oral), which was started on Jul 29, 2006. Concurrently used drugs: NA. When starting to take Azithromycin the consumer reported the following symptoms:
|Alanine Aminotransferase Increased, Aspartate Aminotransferase Increased, Blood Bilirubin Increased, Condition Aggravated, Depressed Level Of Consciousness, Haemorrhage Subcutaneous, International Normalised Ratio Increased, Liver Disorder, Metabolic Acidosis|
This Depressed Level Of Consciousness Azithromycin side effect was reported by a physician from JAPAN on Jan 12, 2006. A Female , 84 years of age, weighting 88.18 lb, was diagnosed with
|Alanine Aminotransferase Increased, Aspartate Aminotransferase Increased, Blood Bilirubin Increased, Condition Aggravated, Depressed Level Of Consciousness, Liver Disorder, Nasopharyngitis, Prothrombin Time Prolonged, Renal Failure Chronic|
This is a Azithromycin side effect report of a 83-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: nasopharyngitis,atrial fibrillation, who was treated with Azithromycin (dosage:500 Mg, Oral, start time: Dec 09, 2005), combined with:
|Cerebral Toxoplasmosis, Convulsion, Depressed Level Of Consciousness|
A 29-year-old patient (weight: NA) from JAPAN with the following symptoms: mycobacterium avium complex infection,hiv infection started Azithromycin treatment (dosage: 600 Mg (600 Mg, 1 In 1 D), Oral) on Jun 30, 2003. Soon after starting Azithromycin treatment, the consumer experienced several side effects, including:
|Convulsion, Depressed Level Of Consciousness, Headache, Toxoplasmosis|
A patient from JAPAN was prescribed and started Azithromycin on Sep 28, 2005. Patient felt the following Azithromycin side effects: convulsion, depressed level of consciousness, headache, toxoplasmosis Additional patient health information: male , 29 years of age, The consumer reported the following symptoms: was diagnosed with
|Cerebral Toxoplasmosis, Convulsion, Depressed Level Of Consciousness, Headache|
This report suggests a potential Azithromycin Depressed Level Of Consciousness side effect(s) that can have serious consequences. A 29-year-old patient from JAPAN (weight:NA) was diagnosed with the following health condition(s): ill-defined disorder,hiv infection and used Azithromycin (dosage: 500 Mg (500 Mg, 1 In 1 D), Oral) starting Jun 30, 2003. Soon after starting Azithromycin the patient began experiencing various side effects, including:
|Blood Pressure Decreased, Depressed Level Of Consciousness, Dizziness, Feeling Abnormal, Treatment Noncompliance, Vertigo|
An adverse event was reported by a physician on Feb 04, 2005 by a Female taking Azithromycin (dosage: 500 Mg (500 Mg, 1 In 1 D), Oral) was diagnosed with
Associated medications used:
Azithromycin Depressed Level Of Consciousness Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Azithromycin Depressed Level Of Consciousness Reviews
|Tue, 30 Apr 2013|
Jewel.... I too have loss taste and smell. Have u regained yours?
|Thu, 08 Mar 2012|
I am female, 59, and have not been sick in 6 years. I got bronchitis for which the doctor prescribed Azithromycin. Within a day, I had severe panic attacks. I was very sick and wanted so much to rest but found I had to keep moving to keep the panic attacks at bay. I walked outdoors and my husband drove me around so I could have things to look at. TV frightened me, books frightened me, the internet frightened me. I have NEVER had a panic attack before. I was beyond amazed. This stuff is poison. I refused to take the 6th dose. Panic attacks lessened and stopped altogether on 7th day after I first took it.
|Wed, 18 Jan 2012|
After first dosage 3 days ago, I have not been able to sleep at night. That on top of the bad cold and upper respiratory infection I am so tired and cannot get well with this going on. I have 2 tabs left and will not take anymore. I have to get some rest as I work full time and have to be able to do my job.
|Fri, 12 Oct 2012|
Ive had the same issue. Ive seem to lost my sense of taste and smell altogether. Im confused as if it were the antibotic or just me being sick.Ive even lit 4 yenkee candle around the house to see what i could smell. And my nose is claer i can breathe trough it!
|Mon, 27 Feb 2012|
What's on your mind...i was put on Azithromycin on feb 21st my my family doctor.
|Wed, 23 Sep 2009|
|what is the side effect of athromycin 500|
|Fri, 09 Oct 2009|
|the drug that i importaqnt was to strong.|
|Wed, 11 Mar 2009|
|I was diagnosed with brochitis and was prescribed Azithromycin in liquid form. Within 90 minutes of consuming my first dose yesterday, I was hit with very intense abdominal pain followed by horrible diarrhea,later compounded by some difficulty in breathing during the night. This morning I woke up to rashes on both upper arms and across my back. Won't be taking anymore of this stuff. Will stick with homeopathic remedies and see if it works.|